# SDR UIEA2021031100521

- Difficulty date: March 11, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,152 hours, 21,803 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"APU FAULT" APU FAILED TO START AFTER 3 ATTEMPTS( PERFORMED APU CONTROL UNIT BITE TEST REF AMM 49-61-05. TESTED NORMAL, STARTED APU NORMAL )
